MENU

You are here

Publications

Export 438 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Berti M, Franzoi L, Maspero A. Traveling Quasi-periodic Water Waves with Constant Vorticity. [Internet]. 2021 ;240(1):99 - 202. Available from: https://doi.org/10.1007/s00205-021-01607-w
Berti M, Bolle P. Cantor families of periodic solutions for wave equations via a variational principle. Advances in Mathematics. 2008 ;217:1671-1727.
Berti M, Bolle P. Multiplicity of periodic solutions of nonlinear wave equations. Nonlinear Anal. 56 (2004) 1011-1046 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2974
Berti M, Maspero A, Ventura P. Benjamin-Feir Instability of Stokes Waves in Finite Depth. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 2023 ;247:91.
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 109-116 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4583
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Berti M, Maspero A, Murgante F. Local Well Posedness of the Euler–Korteweg Equations on $$\mathbb T}^d}$$. [Internet]. 2021 ;33(3):1475 - 1513. Available from: https://doi.org/10.1007/s10884-020-09927-3
Berti M, Corsi L, Procesi M. An Abstract Nash–Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34651
Berti M, Bolle P. Quasi-periodic solutions with Sobolev regularity of NLS on Td with a multiplicative potential. Journal of the European Mathematical Society. 2013 ;15:229-286.
Berti M, Feola R, Franzoi L. Quadratic Life Span of Periodic Gravity-capillary Water Waves. [Internet]. 2021 ;3(1):85 - 115. Available from: https://doi.org/10.1007/s42286-020-00036-8
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Bolle P. Cantor families of periodic solutions of wave equations with C k nonlinearities. Nonlinear Differential Equations and Applications. 2008 ;15:247-276.
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Berti M, Maspero A, Ventura P. Benjamin-Feir instability of Stokes waves. RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI. 2022 ;33:399-412.
Berti M, Biasco L, Bolle P. Optimal stability and instability results for a class of nearly integrable Hamiltonian systems. Atti.Accad.Naz.Lincei Cl.Sci.Fis.Mat.Natur.Rend.Lincei (9) Mat.Appl.13(2002),no.2,77-84 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1596
Berti M, Bolle P, Procesi M. An abstract Nash-Moser theorem with parameters and applications to PDEs. Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 2010 ;27:377-399.
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Malchiodi A. Non-compactness and multiplicity results for the Yamabe problem on Sn. J. Funct. Anal. 180 (2001) 210-241 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1345
Berti M, Biasco L, Procesi M. KAM theory for the Hamiltonian derivative wave equation. Annales Scientifiques de l'Ecole Normale Superieure. 2013 ;46:301-373.
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.
Berti M, Bolle P. Bifurcation of free vibrations for completely resonant wave equations. Boll. Unione Mat. Ital. Sez. B 7 (2004) 519-528 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2245
Berti M, Maspero A, Ventura P. On the analyticity of the Dirichlet-Neumann operator and Stokes waves. RENDICONTI LINCEI-MATEMATICA E APPLICAZIONI. 2022 ;33:611-650.
Berti M. Soluzioni periodiche di PDEs Hamiltoniane. Bollettino dell\\\'Unione Matematica Italiana Serie 8 7-B (2004), p. 647-661 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4582

Pages

Sign in